# SDR USAA2014072800041

- Difficulty date: July 17, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 40,769 hours, 16,738 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301900
- Part serial: CC2590
- Condition: Saturated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK WATER INGRESS ON RT ELEVATOR UPPER SKIN APPROX 101 INCHES OTBD & 18 INCHES FROM TE.  REPAIRED RT ELEVATOR UPPER SKIN IAW SRM 55-21-11-201-1.
